# SDR ASOA201101225

- Difficulty date: June 20, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 13,101 hours, 12,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT SILL ANGLE IS CORRODED.  INSTALLED NEW SILL ASSY IAW SRM 51-42-06, 51-42-21 & 51-42-13.
